Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swelling in body after eating protein-rich food. Please help

hi my name is AAAAAAA and i have a problem with any food that is rich in proteins . whenever i take animal products or even plant rich proteins like beans or even green grams, swellings occur on my body especially on my knees, elbows and also my genitals(on the scrotrum and on the shaft) after some few days. i went to a physician and was told to cut protein consumption and reintrouce after three months. please help me
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
if you are allergic to animal proteins stop all animal proteins as milk and diary are also animal proteins withdraw all milk and diary food egg fish chicken mutton honey even shampoo soaps and cream have milk and egg remove them and change
and all viamins calcium iron diet suppliments are animal proteins and after this you will be confirtable in few week
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor